Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The homotopy type of the space of symplectic balls in rational ruled $4$–manifolds

Sílvia Anjos, François Lalonde and Martin Pinsonnault

Geometry & Topology 13 (2009) 1177–1227
Bibliography
1 M Abreu, Topology of symplectomorphism groups of $S^2\times S^2$, Invent. Math. 131 (1998) 1 MR1489893
2 M Abreu, G Granja, N Kitchloo, Compatible complex structures on symplectic rational ruled surfaces arXiv:math.SG/0610436
3 M Abreu, D McDuff, Topology of symplectomorphism groups of rational ruled surfaces, J. Amer. Math. Soc. 13 (2000) 971 MR1775741
4 S Anjos, Homotopy type of symplectomorphism groups of $S^2\times S^2$, Geom. Topol. 6 (2002) 195 MR1914568
5 S Anjos, G Granja, Homotopy decomposition of a group of symplectomorphisms of $S^2\times S^2$, Topology 43 (2004) 599 MR2041632
6 S Anjos, F Lalonde, The topology of the space of symplectic balls in $S^2\times S^2$, C. R. Math. Acad. Sci. Paris 345 (2007) 639 MR2371482
7 P F Baum, On the cohomology of homogeneous spaces, Topology 7 (1968) 15 MR0219085
8 L David, P Gauduchon, The Bochner-flat geometry of weighted projective spaces, from: "Perspectives in Riemannian geometry" (editors V Apostolov, A Dancer, N Hitchin, M Wang), CRM Proc. Lecture Notes 40, Amer. Math. Soc. (2006) 109 MR2237108
9 N Kitchloo, G Laures, W S Wilson, The Morava $K$–theory of spaces related to $BO$, Adv. Math. 189 (2004) 192 MR2093483
10 K Kodaira, Complex manifolds and deformation of complex structures, Grund. der Math. Wissenschaften 283, Springer (1986) MR815922
11 F Lalonde, Isotopy of symplectic balls, Gromov's radius and the structure of ruled symplectic $4$–manifolds, Math. Ann. 300 (1994) 273 MR1299063
12 F Lalonde, D McDuff, $J$–curves and the classification of rational and ruled symplectic $4$–manifolds, from: "Contact and symplectic geometry (Cambridge, 1994)" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 3 MR1432456
13 F Lalonde, M Pinsonnault, The topology of the space of symplectic balls in rational $4$–manifolds, Duke Math. J. 122 (2004) 347 MR2053755
14 D McDuff, From symplectic deformation to isotopy, from: "Topics in symplectic $4$–manifolds (Irvine, CA, 1996)" (editor R J Stern), First Int. Press Lect. Ser., I, Int. Press (1998) 85 MR1635697
15 D McDuff, Almost complex structures on $S^2\times S^2$, Duke Math. J. 101 (2000) 135 MR1733733
16 D McDuff, Symplectomorphism groups and almost complex structures, from: "Essays on geometry and related topics, Vol. 1, 2" (editors É Ghys, P d l Harpe, V F R Jones, V Sergiescu, T Tsuboi), Monogr. Enseign. Math. 38, Enseignement Math. (2001) 527 MR1929338
17 M Pinsonnault, Symplectomorphism groups and embeddings of balls into rational ruled $4$–manifolds, Compos. Math. 144 (2008) 787 MR2422351